Cookies?
Library Header Image
LSE Research Online LSE Library Services

Topological regular variation: III. Regular variation

Bingham, N. H. and Ostaszewski, Adam (2010) Topological regular variation: III. Regular variation. Topology and Its Applications, 157 (13). pp. 2024-2037. ISSN 0166-8641

Full text not available from this repository.

Identification Number: 10.1016/j.topol.2010.04.002

Abstract

This paper extends the topological theory of regular variation of the slowly varying case of Bingham and Ostaszewski (2010) to the regularly varying functions between metric groups, viewed as normed groups (see also Bingham and Ostaszewski (2010). This employs the language of topological dynamics, especially flows and cocycles. In particular we show that regularly varying functions obey the chain rule and in the non-commutative context we characterize pairs of regularly varying functions whose product is regularly varying. The latter requires the use of a ‘differential modulus’ akin to the modulus of Haar integration.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01668...
Additional Information: © 2010 Elsevier
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 07 Sep 2010 14:18
Last Modified: 04 May 2017 09:35
URI: http://eprints.lse.ac.uk/id/eprint/29212

Actions (login required)

View Item View Item